Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Am type 2 diabetic, losing weight, liver function abnormal, high GPT. Due to losing weight?

I am a type two diabetic on insulin . I have been purposefully slowly losing weight. Now my Endroc. Doctor tested my liver funtion and it was abnormal it was GOt 43 and GPT of 66. Is it due to losing weight? I do not have a gall bladder and only have one kidney. The diet I am on is two High Protein drinks based on Whey protein 30 grams of protein with vitamins approved by the diet person in the clinic and then I eat a nice very healthy salad of all kinds of veggies with vinegar and two teaspoons of olive oil dressing. I also have some sort of berry or apple for snack as well as 5 oz of V8 and maybe a very small handful of pinenuts, almonds, or walnuts as snacks. what am I doing wrong?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
I have read your history.
You have marginally elevated liver enzymes, these could be related to fatty liver.
I would suggest you get tested for hepatitis B and hepatitis C.
I case the above tests are negative I would suggest to keep following your diet and keep the diabetes under control. I would suggest regular exercise 20 to 40 min per day. I would advise you to repeat the shot and sgpt after 3 months and if theynare still high . consult a gastroenterologist who will guide you further
Hopenthis helps
Dr Samir Patil
Answered: Tue, 19 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor